# SDR E4EB2015113016

- Difficulty date: June 7, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, FS 1586, CANTED FRAME IS CORRODED STRINGER 30L  - 30R.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION FRAME & INSTALLED IAW SRM.
